Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 4, NWS Charleston, WV

February 11, 20097 counties in Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Feb 11, 2009, 5:12 PM EST for 7 counties in Ohio. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2009, 5:12 PM EST (22:12 UTC)
Expired
Feb 11, 2009, 6:15 PM EST
In force
63 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Athens County, OH, Gallia County, OH, Jackson County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH

The radar

The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 5:15 PM ESTTSTM WND DMG1 E Mcarthur, OHTREES DOWN ON POWDER PLANT RD
Feb 11, 5:15 PM ESTTSTM WND DMGJackson, OHTREES/POWER LINES DOWN IN SOUTHERN PART OF COUNTY. TREES DOWN ON STATE ROUTE 124...US 35...AND STATE ROUTE 139
Feb 11, 5:48 PM ESTTSTM WND DMGAthens, OHTREES DOWN THROUGHOUT COUNTY
Feb 11, 6:00 PM ESTTSTM WND DMGThornville, OHTREES AND POWERLINES DOWN COUNTYWIDE
Feb 11, 6:10 PM ESTTSTM WND DMGMcconnelsville, OHTREES AND POWERLINES DOWN COUNTYWIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 1:59 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 112212
SVRRLX
OHC009-053-079-105-115-127-163-112315-
/O.NEW.KRLX.SV.W.0004.090211T2212Z-090211T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
512 PM EST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATHENS COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...NELSONVILLE...GLOUSTER...ATHENS...
  ALBANY...
  NORTHWESTERN GALLIA COUNTY IN SOUTHEAST OHIO...
  JACKSON COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...WELLSTON...JACKSON...
  WESTERN MEIGS COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...RUTLAND...POMEROY...
  MORGAN COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...MCCONNELSVILLE...CHESTERHILL...
  PERRY COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...SOMERSET...SHAWNEE...PERRY STATE
  FOREST...NEW LEXINGTON...
  VINTON COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...MCARTHUR...LAKE HOPE STATE PARK...

* UNTIL 615 PM EST

* AT 512 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 12 MILES  SOUTHWEST OF GROVE CITY TO 6 MILES EAST 
  OF CHILLICOTHE TO JACKSON...AND MOVING NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WELLSTON BY 520 PM EST...
  MCARTHUR BY 530 PM EST...
  RUTLAND BY 535 PM EST...
  POMEROY...LAKE HOPE STATE PARK AND ALBANY BY 540 PM EST...
  NELSONVILLE AND ATHENS BY 550 PM EST...
  SHAWNEE BY 555 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3991 8217 3982 8216 3977 8206 3976 8183
      3959 8167 3948 8173 3949 8183 3930 8183
      3901 8201 3893 8275 3901 8281 3936 8275
      3939 8229 3947 8228 3947 8217 3955 8217
      3960 8239 3973 8237 3983 8248 3993 8246
TIME...MOT...LOC 2212Z 228DEG 49KT 3973 8318 3931 8289
          3899 8260

$$
2 follow-up statements
000 
WWUS51 KRLX 112240
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
540 PM EST WED FEB 11 2009

OHC009-053-079-105-115-127-163-112315-
/O.CON.KRLX.SV.W.0004.000000T0000Z-090211T2315Z/
VINTON OH-PERRY OH-ATHENS OH-MORGAN OH-MEIGS OH-GALLIA OH-JACKSON OH-
539 PM EST WED FEB 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EST
FOR JACKSON...NORTHWESTERN GALLIA...WESTERN MEIGS...MORGAN...
ATHENS...PERRY AND VINTON COUNTIES IN SOUTHEAST OHIO...

AT 530 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 7 MILES SOUTH OF BEXLEY TO 13 MILES SOUTHWEST OF 
LOGAN TO 10 MILES SOUTHWEST OF ALBANY...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DARWIN BY 545 PM EST...THE PLAINS...NELSONVILLE...CHAUNCEY AND     
  BUCHTEL BY 550 PM EST...STROUD RUN STATE PARK...TRIMBLE...         
  THORNVILLE AND SHAWNEE BY 555 PM   EST...BURR OAK STATE PARK
  BY 600 PM EST...

WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A 
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3991 8217 3982 8216 3977 8206 3976 8183
      3959 8167 3948 8173 3949 8183 3930 8183
      3901 8201 3893 8275 3901 8281 3936 8275
      3939 8229 3947 8228 3947 8217 3955 8217
      3960 8239 3973 8237 3983 8248 3993 8246
TIME...MOT...LOC 2239Z 228DEG 49KT 3995 8278 3952 8250
          3920 8222

$$

08
000 
WWUS51 KRLX 112310
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
610 PM EST WED FEB 11 2009

OHC009-053-079-105-115-127-163-112320-
/O.EXP.KRLX.SV.W.0004.000000T0000Z-090211T2315Z/
VINTON OH-PERRY OH-ATHENS OH-MORGAN OH-MEIGS OH-GALLIA OH-JACKSON OH-
610 PM EST WED FEB 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON...NORTHWESTERN
GALLIA...WESTERN MEIGS...MORGAN...ATHENS...PERRY AND VINTON COUNTIES
IN SOUTHEAST OHIO EXPIRES AT 615 PM EST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3991 8217 3982 8216 3977 8206 3976 8183
      3959 8167 3948 8173 3949 8183 3930 8183
      3901 8201 3893 8275 3901 8281 3936 8275
      3939 8229 3947 8228 3947 8217 3955 8217
      3960 8239 3973 8237 3983 8248 3993 8246
TIME...MOT...LOC 2310Z 228DEG 49KT 4022 8235 3979 8208
          3946 8180

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 2:08 PM EST, 3 hours 4 minutes earlier.

Area forecast discussion, Feb 11, 2:08 PM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
208 PM EST WED FEB 11 2009

.SYNOPSIS...
STRONG COLD FRONT BRINGS GUSTY SHOWERS AND THUNDERSTORMS THIS
EVENING. POTENTIAL FOR STRONG WINDS TONIGHT...AND CONTINUING
THURSDAY IN THE MOUNTAINS. HIGH PRESSURE THURSDAY NIGHT INTO FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MODELS CONSISTENT WITH CURRENT FORECAST.  WINDS WITH SHOWERS WITH
LINE WILL GIVE GUSTS OF 50+.  BEHIND FRONT SUSTAINED WINDS LOOK GOOD
THROUGH THE NIGHT.  HAVE INCLUDED COMMENTS IN NPW INDICATING
SECURING LOOSE ITEMS.  NOT SURE JUST HOW MUCH POWER PROBLEMS THERE
WILL BE AS THE RECENT ICE STORM TOOK MANY DEAD LIMBS DOWN AND THE
LACK OF LEAVES WILL LET AIR PASS THROUGH THE TREES.  THIS MAY ALSO
PERMIT WINDS AT GROUND LEVEL TO BE STRONGER THEN WITH SUMMER GUSTS.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
WILL KEEP THE HIGH WIND WARNING JUST FOR THE HIGH MOUNTAIN COUNTIES
OF RANDOLPH AND POCAHONTAS.  850 MB FLOW STILL AROUND 50 KNOTS
12Z-16Z.

HAVE LIGHT RAIN AND SNOW SHOWERS DECREASING THURSDAY IN NE WV AND
LEFT THE INCH OR LESS OF SNOW FOR THE HIGHER TERRAIN.  GFS 850 TEMPS
MAY BE TOO COLD WITH MINUS 6 AT 12Z THURSDAY...THINKING MORE MINUS
3/4C.

WINDS CALM DOWN THURSDAY EVENING.

BOTH NAM AND GFS SHOW ELONGATED VORT MAXIMUMS IN THE FAST 500 MB
FLOW INCREASING MOISTURE FRIDAY.  DID NOT THINK SYSTEM STRONG ENOUGH
FOR PCPN...BUT DID INCREASE CLOUDS.

DID NOT MAKE ANY MAJOR CHANGES TO SYSTEM FRIDAY NIGHT INTO
SATURDAY.  GFS MOST VIGOROUS WITH MOISTURE AND PCPN. WE ARE THINKING
SYSTEM MAY REMAIN MORE FRAGMENTED WITH NORTHERN BRANCH FEATURE ALONG
THE LOWER GREAT LAKES...AND DEEPER MOISTURE AND ADDIONAL SUPPORT TO
OUR SOUTH ALONG THE SOUTHERN STATES.  SO NOT WILLING TO INCREASE
POPS OUT OF THE CHANCE RANGE NOW.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...

DESPITE SOME MODEL DIFFERENCES...BLENDED HPC/GFS/ECMWF SOLUTIONS FOR
A FRESH FORECAST DAY 3 NIGHT THRU DAY 7.

THE SFC LOW PRESSURE EXITS EAST OF THE AREA SATURDAY NIGHT WITH
LINGERING SNOW SHOWERS ALONG THE EASTERN MOUNTAINS...AND RAIN
SHOWERS ACROSS THE LOWLANDS. AT THE SAME TIME...FLOW TURNS NORTHWEST
BRINGING RAP AROUND SNOW SHOWERS ACROSS THE NORTHERN SECTIONS...WITH
ADDITIONAL UPSLOPE SNOW ALONG THE NORTHERN MOUNTAINS.

SOME MODELS DIFFERENCES EXIST ON THE TIMING OF PCPN AND TEMPERATURE
FIELD WITH NAM AND GFS HAVING SIMILAR H850 FREEZING LINE REACHING OH
RIVER...THE SREF IS COLDER WITH H850 MINUS 5-6C...AND THE
SLOWER/WARMER ECMWF WITH A WAVY FREEZING LINE FROM WEST TO EAST
ACROSS CENTRAL CWA. LEANED TO NAM/GFS SOLUTIONS...FOR RAIN CHANGING
TO SNOW SAT NIGHT SHOWERS ACROSS CENTRAL AND SOUTH CWA...AND ALL
SNOW ACROSS NORTHERN SECTIONS AND EASTERN MOUNTAINS.

GFS BRING ANOTHER H5 SHORT WAVE SUN NIGHT...BUT MOISTURE LOOKS VERY
SHALLOW FOR JUST LOW CHANCE FOR RAIN/SNOW MIX THRU MONDAY
MORNING...MAINLY ALONG EASTERN MOUNTAINS.

GFS WITH FEED BACK ISSUES ON TUE AND WARM ADVECTION PCPN WERE
DISCARDED. THEREFORE...WITH A BROAD HIGH PRESSURE EXPECTED TO MOVE
FROM THE NORTHERN AND CENTRAL PLAINS...EAST OVER OH VALLEY...DRY
WEATHER IS EXPECTED LATE MON AND TUE. THEREFORE...BROUGHT SOME
CLEARING SPREADING WEST TO EAST FOR THIS TIME PERIOD.

ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST ON
WED...BRINGING BACK CLOUDS AND MORE CHANCES FOR PCPN.

LOWERED HIGH TEMPERATURES SUN AND MON AS THEY LOOK TO HIGH. WENT
WITH A BLEND OF ECMWF AND GFS. NO SIG CHANGES MADE TO LOWS DURING
THAT TIME PERIOD.

WENT GENERALLY WITH THE GMOS GUIDANCE FOR TEMPS AND SKIES FOR DAY
4-7...IN THE 40S DAYTIME...AND BELOW FREEZING FOR LOWS AT NIGHT.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
VFR AHEAD OF THE FRONT DROPPING TO MVFR BEHIND THE FRONT.  WINDS
AND GUSTS WILL BE THE BIG ISSUE CREATING LOW LEVEL WIND SHEAR ACROSS
THE MOUNTAINS LATER TONIGHT INTO THURSDAY.  WINDS WITH AND BEHIND
THE FRONT WILL BRING SUSTAINED OF 15 TO 25 KTS AND GUSTS TO 50+
THROUGH TONIGHT.

AVIATION OUTLOOK /BEYOND 12Z THURSDAY/...
STRONG WINDS CONTINUE THROUGH THE DAY THURSDAY...ESPECIALLY FOR
MOUNTAIN TERMINALS. LOCALLY IFR POSSIBLE IN UPSLOPE SHOWERS FOR
HIGHER MOUNTAIN ELEVATIONS THROUGH THURSDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR WVZ005>011-
     013>020-024>040.
     HIGH WIND WARNING UNTIL 4 PM EST THURSDAY FOR WVZ046-047.
OH...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR OHZ066-067-075-
     076-083>087.
KY...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR KYZ101>103-105.
VA...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR VAZ003-004.

&&

SYNOPSIS...KTB/AAR/ARJ
NEAR TERM...AAR
SHORT TERM...KTB/TJT
LONG TERM...ARJ
AVIATION...AAR
Hazardous weather outlook, Feb 11, 4:40 AM EST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
440 AM EST WED FEB 11 2009

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-120945-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
440 AM EST WED FEB 11 2009

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 HIGH WIND WARNING THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA.
ADDITIONALLY...WIND GUSTS MAY EXCEED 60 MPH AT TIME BEHIND THE
COLD FRONT THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

WVZ046-047-120945-
POCAHONTAS-RANDOLPH-
440 AM EST WED FEB 11 2009

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 HIGH WIND WARNING THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA.
ADDITIONALLY...WIND GUSTS MAY EXCEED 60 MPH AT TIME BEHIND THE
COLD FRONT THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 4:17 AM ESTHigh Wind WarningRLXAthens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more41 hr
Feb 11, 4:57 PM ESTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence63 min
Feb 11, 5:52 PM ESTSevere Thunderstorm WarningRLXWashington53 min
Feb 11, 6:24 PM ESTSevere Thunderstorm WarningRLXWashington66 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.